# SDR AK62002F00000

- Difficulty date: May 31, 2002
- Submitted: June 19, 2002
- Operation: Air carrier
- Aircraft: N414CL
- Make and model: Cessna 414A
- Aircraft serial: 414A0011
- System (JASC): 5711 · Wing Spar
- Part: Bracket
- Condition: Corroded
- Location: Spar Attach
- Part time: 5,834 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF WING TO STUB WING ATTACHMENT PANELS FOR AN ANNUAL INSPECTION.  A SEVERELY CORRODED UPPER REAR SPAR ATTACH BRACKET WAS FOUND.  THIS FITTING HAS SEVERE INTER GRANULAR CORROSION.  THE AIRCRAFT IS BASED OUT OF TEXAS AND HAS SPENT LOTS OF TIME ON THE RAMP.
